CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
proudmom Views: 53,932
Published: 13 years ago
 
This is a reply to # 71,806

Re: Mirena IUD Side Effects


Hi,
I am so glad that I read your message because I have been wondering if the hair loss I have been having was from the iud. It is aweful! My hair is coming out in handfuls! I even went to my hair dresser about asking her advice, she did not understand it either. I hope your hair loss is better, I am calling my doctor today to get this taken out, I have had it about 6 months and I have had not problems until now, but like you I am going bald and it is not worth it. Thank you for letting us know about your problem it really helped me.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.520 sec, (1)